Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 10.

Artalejo, Jesús R. and Economou, A. and Gómez-Corral, Antonio (2008) Algorithmic analysis of the Geo/Geo/c retrial queue. European journal of operational research, 189 (3). pp. 1042-1056. ISSN 0377-2217

Artalejo, Jesús R. and Economou, A. and Lopez-Herrero, M. J. (2007) Algorithmic analysis of the maximum queue length in a busy period for the M/M/c retrial queue. INFORMS Journal on Computing , 19 (1). pp. 121-126. ISSN 1091-9856

Artalejo, Jesús R. and Economou, A. and López Herrero, María Jesús (2007) Algorithmic approximations for the busy period distribution of the M/M/c retrial queue. European journal of operational research, 176 (3). pp. 1687-1702. ISSN 0377-2217

Artalejo, Jesús R. and Economou, A. and Gómez-Corral, Antonio (2007) Applications of maximum queue lengths to call center management. Computers and Operations Research, 34 (4). pp. 983-996. ISSN 0305-0548

Artalejo, Jesús R. and Economou, A. and Lopez-Herrero, M. J. (2007) Evaluating growth measures in an immigration process subject to binomial and geometric catastrophes. Mathematical Biosciences and Engineering , 4 (4). pp. 573-594. ISSN 1547-1063

Artalejo, Jesús R. and Economou, A. and Lopez-Herrero, M. J. (2010) On the number of recovered individuals in the SIS and SIR stochastic epidemic models. Mathematical Biosciences, 228 (1). pp. 45-55. ISSN 0025-5564

Artalejo, Jesús R. and Economou, A. and López Herrero, María Jesús (2012) Stochastic epidemic models revisited: analysis of some continuous performance measures. Journal of biological dynamics, 6 (2). pp. 189-211. ISSN 1751-3758

Artalejo, Jesús R. and Economou, A. and López Herrero, María Jesús (2013) Stochastic epidemic models with random environment: quasi-stationarity, extinction and final size. Journal of Mathematical Biology, 67 (4). pp. 799-831. ISSN 0303-6812

Economou, A. and Gómez Corral, Antonio (2007) The batch Markovian arrival process subject to renewal generated geometric catastrophes. Stochastic Models, 23 (2). pp. 211-233. ISSN 1532-6349

Artalejo, Jesús R. and Economou, A. and López-Herrero, M.J. (2010) The maximum number of infected individuals in SIS epidemic models: Computational techniques and quasi-stationary distributions. Journal of Computational and Applied Mathematics, 233 (10). pp. 2563-2574. ISSN 0377-0427

This list was generated on Thu Aug 28 03:07:25 2014 CEST.